# SDR IPXA2019061893452

- Difficulty date: May 26, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7127501
- Condition: Corroded
- Location: Bs 1641-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO BILGE AREA HAS CORROSION ON LONGERON 44R BETWEEN STA. 1641 - 1661.  REPAIRED CORRODED CENTER CARGO LONGERON 44R BETWEEN STA. 1641 AND STA. 1681 IAW VT-SAA EA 011-5310-01-A7789 REV. IR AND UPS MD11-5310--72928-A. (MAJOR)
